Linearization of analytic and non-analytic germs of diffeomorphisms of (,0)
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 69-85.
@article{BSMF_2000__128_1_69_0,
     author = {Carletti, Timoteo and Marmi, Stefano.},
     title = {Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {69--85},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {1},
     year = {2000},
     doi = {10.24033/bsmf.2363},
     zbl = {0997.37017},
     mrnumber = {2002i:37061},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2363/}
}
TY  - JOUR
AU  - Carletti, Timoteo
AU  - Marmi, Stefano.
TI  - Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
DA  - 2000///
SP  - 69
EP  - 85
VL  - 128
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2363/
UR  - https://zbmath.org/?q=an%3A0997.37017
UR  - https://www.ams.org/mathscinet-getitem?mr=2002i:37061
UR  - https://doi.org/10.24033/bsmf.2363
DO  - 10.24033/bsmf.2363
LA  - en
ID  - BSMF_2000__128_1_69_0
ER  - 
%0 Journal Article
%A Carletti, Timoteo
%A Marmi, Stefano.
%T Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$
%J Bulletin de la Société Mathématique de France
%D 2000
%P 69-85
%V 128
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2363
%R 10.24033/bsmf.2363
%G en
%F BSMF_2000__128_1_69_0
Carletti, Timoteo; Marmi, Stefano. Linearization of analytic and non-analytic germs of diffeomorphisms of $({\mathbb {C}},0)$. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 69-85. doi : 10.24033/bsmf.2363. http://archive.numdam.org/articles/10.24033/bsmf.2363/

[Br] Brjuno (A.D.). - Analitycal Form of Differential Equations, Trans. Moscow Math. Soc., t. 25, 1971, p. 131-288. | MR | Zbl

[Ca] Carletti (T.). - The Lagrange Inversion Formula on Non-Archimedean Fields, preprint, 1999.

[Da] Davie (A.M.). - The Critical Function for the Semistandard Map, Nonlinearity, t. 7, 1990, p. 21-37. | MR

[Du] Duverney (D.). - U-Dérivation, Annales de la Faculté des Sciences de Toulouse, vol II, 3, 1993. | Numdam | MR | Zbl

[GY1] Gramchev (T.), Yoshino (M.). - WKB Analysis to Global Solvability and Hypoellipticity, Publ. Res. Inst. Math. Sci. Kyoto Univ., t. 31, 1995, p. 443-464. | MR | Zbl

[GY2] Gramchev (T.), Yoshino (M.). - Rapidly Convergent Iteration Method for Simultaneous Normal Forms of Commuting Maps, preprint, 1997.

[He] Herman (M.R.). - Proc. VIII Int. Conf. Math. Phys. Mebkhout Seneor Eds. World Scientific, 1986, p. 138-184.

[HW] Hardy (G.H.), Wright (E.M.). - An Introduction to the Theory of Numbers, 5th ed. - Oxford Univ. Press.

[Lo] Lochak (P.). - Canonical Perturbation Theory via Simultaneous Approximation, Russ. Math. Surv., t. 47, 1992, p. 57-133. | MR | Zbl

[MMY] Marmi (S.), Moussa (P.), Yoccoz (J.-C.). - The Brjuno Functions and Their Regularity Properties, Comm. Math. Physics, t. 186, 1997, p. 265-293. | MR | Zbl

[Si] Siegel (C.L.). - Iteration of Analytic Functions, Ann. Math., t. 43, 1942, p. 807-812. | MR | Zbl

[Yo] Yoccoz (J.-C.). - Théorème de Siegel, polynômes quadratiques et nombres de Brjuno, Astérisque, 231, 1995, p. 3-88. | MR

Cited by Sources: